# SDR ASAA2023041342837

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 54,950 hours, 16,050 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL CAUTION LIGHT. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 22-11 TASK 850. OPS TESTS PASSED. SPEED TRIM FAIL ON FCC-B ON FLT LEG 3. NO HISTORY IN LAST 30.
